Profile picture of doug

doug commented on the post, Lupron & Sexual Side Effects 1 day, 21 hours ago

I’ve been on Lupron for nine months. Other than the obvious (ED, no libido, which I’m perfectly fine with) I’ve had no serious side effects. Occasional hot flashes, and a slight impairment in executive functioning. Lupron is definitely working for me and I plan on being on it indefinitely. My PSA has gone from 5,306 to 22, and I’ll have another…

Profile picture of doug

doug posted a new activity comment 2 days, 5 hours ago

Thanks Nina.

I would highly recommend the test as it does provide three important benefits.

1) Results may affect treatment decisions.
2) Results may affect clinical trial eligibility.
3) For your family and relatives, particularly your children, as results will provide insight to cancer risk for them.

Profile picture of ninaw

ninaw posted a new activity comment 2 days, 5 hours ago

I’m glad you’re happy to have had it done, @doug. Aside from the health implications, I imagine just for peace of mind it’s good to know as much as possible. At least that would be the case for me. – Nina, ProstateCancer.net Team

Profile picture of doug

doug commented on the post, I’m Not Losing My Hair, I’m Bald 2 days, 5 hours ago

When I went through chemo for PCa, I didn’t really experience hair loss (to be fair, I already had a head start) but it did quit growing. And I only had to shave once every two or three weeks, and even then, there wasn’t much to shave. Add one to the “benefits” column for chemo.

I’ve never known anyone to lose head hair due to prostate…

Profile picture of doug

doug commented a story 2 days, 23 hours ago

Glad things are going well for you. Bravo! My story’s only similar in that I’m also on Lupron. My dx was actually stage 4, PSA 5,306, Gleason 9 (5+4). Did six cycles of chemo and started Lupron at the same time. Done with chemo, will be on Lupron indefinitely. Last PSA was 22. Still elevated but much lower than 5,306 so I’m happy. Has been going…

Profile picture of ninaw

ninaw answered a question 2 days, 23 hours ago

An age old and not very comforting response, @freightgod1954. I wish we could offer something more, but we aren’t medical professionals. Hopefully you’ll hear from others. If I see anyone mentioning radiation treatment, especially side effects, I will send them to this Q&A. Thank you for your comment. – Nina, ProstateCancer.net Team